Alert archive / Nebraska / Wind Advisories in 2011

Wind Advisory 18, NWS Omaha, NE

November 25, 201130 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this wind advisory at Nov 25, 2011, 3:34 PM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Nov 26, 2011, 3:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2011, 3:34 PM CST (21:34 UTC)
In effect from
Nov 26, 2011, 3:00 AM CST
Expired
Nov 26, 2011, 6:00 PM CST
In force
15 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WWUS73 KOAX 252134
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
334 PM CST FRI NOV 25 2011

...STRONG NORTHWEST WINDS LATE TONIGHT INTO SATURDAY...

.STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED TO MOVE INTO THE
AREA LATE TONIGHT BEHIND A STRONG COLD FRONT. 

NEZ011-012-016-017-030-260545-
/O.NEW.KOAX.WI.Y.0018.111126T0900Z-111127T0000Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...NELIGH...
PIERCE...ALBION
334 PM CST FRI NOV 25 2011

...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY. 

* TIMING...NORTHWEST WINDS WILL INCREASE AFTER 3 AM AND REMAIN
  STRONG THROUGH MUCH OF THE DAY ON SATURDAY.

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH LATE
  TONIGHT WITH GUSTS TO NEAR 50 MPH POSSIBLE ON SATURDAY.

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING.
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE
  WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND DOOR GLASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-018-031>034-042>045-
050>053-065>068-078-088>093-260545-
/O.NEW.KOAX.WI.Y.0018.111126T1200Z-111127T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-WAYNE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-
CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
PENDER...WAYNE...NORFOLK...STANTON...WEST POINT...TEKAMAH...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
334 PM CST FRI NOV 25 2011

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY. 

* TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS THE
  AREA AFTER 6 AM AND REMAIN STRONG THROUGH THE DAY.

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  TO NEAR 50 MPH POSSIBLE DURING THE LATE MORNING AND AFTERNOON.

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING.
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE
  WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND DOOR GLASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

FOBERT
5 follow-up statements
984 
WWUS73 KOAX 260441
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1041 PM CST FRI NOV 25 2011

...STRONG NORTHWEST WINDS LATE TONIGHT INTO SATURDAY...

.STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED TO MOVE INTO THE
AREA LATE TONIGHT BEHIND A STRONG COLD FRONT.

NEZ011-012-016-017-030-261245-
/O.CON.KOAX.WI.Y.0018.111126T0900Z-111127T0000Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...NELIGH...
PIERCE...ALBION
1041 PM CST FRI NOV 25 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
SATURDAY...

* TIMING...NORTHWEST WINDS WILL INCREASE AFTER 3 AM AND REMAIN 
  STRONG THROUGH MUCH OF THE DAY ON SATURDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH LATE 
  TONIGHT WITH GUSTS TO NEAR 50 MPH POSSIBLE ON SATURDAY. 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS 
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING. 
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN 
  FURNITURE WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND 
  DOOR GLASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-018-031>034-042>045-
050>053-065>068-078-088>093-261245-
/O.CON.KOAX.WI.Y.0018.111126T1200Z-111127T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-WAYNE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-
CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
PENDER...WAYNE...NORFOLK...STANTON...WEST POINT...TEKAMAH...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
1041 PM CST FRI NOV 25 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

* TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS 
  THE AREA AFTER 6 AM AND REMAIN STRONG THROUGH THE DAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH 
  GUSTS TO NEAR 50 MPH POSSIBLE DURING THE LATE MORNING AND 
  AFTERNOON. 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS 
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING. 
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN 
  FURNITURE WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND 
  DOOR GLASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
260 
WWUS73 KOAX 260906
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
306 AM CST SAT NOV 26 2011

...STRONG NORTHWEST WINDS THROUGH THE DAY...

.STRONG AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS THE AREA
TODAY BEHIND A STRONG COLD FRONT.

NEZ011-012-016-017-030-261815-
/O.CAN.KOAX.WI.Y.0018.000000T0000Z-111127T0000Z/
/O.NEW.KOAX.WI.Y.0019.111126T1000Z-111127T0000Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...NELIGH...
PIERCE...ALBION
306 AM CST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING...NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY.

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH LATE
  TONIGHT WITH GUSTS TO NEAR 50 MPH POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING.
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE
  WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND DOOR GLASS.
  THE WIND COULD ALSO CREATE AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

NEZ018-031-032-042-261815-
/O.EXT.KOAX.WI.Y.0018.111126T1000Z-111127T0000Z/
WAYNE-MADISON-STANTON-PLATTE-
INCLUDING THE CITIES OF...WAYNE...NORFOLK...STANTON...COLUMBUS
306 AM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS THE
  AREA THIS MORNING AND CONTINUE THROUGH THE AFTERNOON.

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH 
  GUSTS TO NEAR 50 MPH POSSIBLE DURING THE LATE MORNING AND 
  AFTERNOON. 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING.
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE
  WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND DOOR GLASS.
  THE WIND COULD ALSO CREATE AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053-
065>068-078-088>093-261815-
/O.EXT.KOAX.WI.Y.0018.111126T1400Z-111127T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
PENDER...WEST POINT...TEKAMAH...SCHUYLER...FREMONT...BLAIR...
DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...
PLATTSMOUTH...NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...
TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY
306 AM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING...

* TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS THE
  AREA THIS MORNING AND REMAIN STRONG THIS AFTERNOON.

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH 
  GUSTS TO NEAR 50 MPH POSSIBLE DURING THE LATE MORNING AND 
  AFTERNOON. 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING.
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE
  WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND DOOR GLASS.
  THE WIND COULD ALSO CREATE AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
368 
WWUS73 KOAX 261206
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
606 AM CST SAT NOV 26 2011

...STRONG NORTHWEST WINDS THROUGH THE DAY...

.STRONG AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS THE AREA
TODAY BEHIND A STRONG COLD FRONT.

NEZ018-031-032-042-262015-
/O.CON.KOAX.WI.Y.0018.000000T0000Z-111127T0000Z/
WAYNE-MADISON-STANTON-PLATTE-
INCLUDING THE CITIES OF...WAYNE...NORFOLK...STANTON...COLUMBUS
606 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH
  THE AFTERNOON.

* WINDS...NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH TODAY WITH
  GUSTS TO NEAR 50 MPH POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS 
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING. 
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN 
  FURNITURE WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND 
  DOOR GLASS. THE WIND COULD ALSO CREATE AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

NEZ011-012-016-017-030-262015-
/O.CON.KOAX.WI.Y.0019.000000T0000Z-111127T0000Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...NELIGH...
PIERCE...ALBION
606 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH
  THE AFTERNOON.

* WINDS...NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH TODAY WITH
  GUSTS TO NEAR 50 MPH AT TIMES.

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS 
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING. 
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN 
  FURNITURE WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND 
  DOOR GLASS. THE WIND COULD ALSO CREATE AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053-
065>068-078-088>093-262015-
/O.CON.KOAX.WI.Y.0018.111126T1400Z-111127T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
PENDER...WEST POINT...TEKAMAH...SCHUYLER...FREMONT...BLAIR...
DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...
PLATTSMOUTH...NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...
TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY
606 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE
  AFTERNOON.

* WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH
  RANGE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON.

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS 
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING. 
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN 
  FURNITURE WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND 
  DOOR GLASS. THE WIND COULD ALSO CREATE AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
402 
WWUS73 KOAX 261735
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1135 AM CST SAT NOV 26 2011

...STRONG NORTHWEST WINDS THROUGH THE AFTERNOON...

.STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA
THIS AFTERNOON.

IAZ043-055-056-069-079-080-090-091-NEZ015-018-031>034-042>045-
050>053-065>068-078-088>093-270000-
/O.CON.KOAX.WI.Y.0018.000000T0000Z-111127T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-WAYNE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-
CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
PENDER...WAYNE...NORFOLK...STANTON...WEST POINT...TEKAMAH...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
1135 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH
  THE AFTERNOON.

* WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH
  AT TIMES.

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS 
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING. 
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN 
  FURNITURE WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND 
  DOOR GLASS. THE WIND COULD ALSO CREATE AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

NEZ011-012-016-017-030-270000-
/O.CON.KOAX.WI.Y.0019.000000T0000Z-111127T0000Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...NELIGH...
PIERCE...ALBION
1135 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE 
  THROUGH THE AFTERNOON. 

* WINDS...NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH
  AT TIMES.

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE STRONG CROSS 
  WINDS WHICH COULD IMPACT STABILITY AND CONTROL WHILE DRIVING. 
  LIGHTER UNSECURED ITEMS SUCH AS GARBAGE CANS AND LAWN 
  FURNITURE WILL BLOW AROUND AND MAY DAMAGE NEARBY WINDOWS AND 
  DOOR GLASS. THE WIND COULD ALSO CREATE AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN
45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

FOBERT
894 
WWUS73 KOAX 270009
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
609 PM CST SAT NOV 26 2011

IAZ043-055-056-069-079-080-090-091-NEZ015-018-031>034-042>045-
050>053-065>068-078-088>093-270115-
/O.EXP.KOAX.WI.Y.0018.000000T0000Z-111127T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-WAYNE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-
CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
PENDER...WAYNE...NORFOLK...STANTON...WEST POINT...TEKAMAH...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
609 PM CST SAT NOV 26 2011

...WIND ADVISORY HAS EXPIRED...

NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS EVENING BEFORE
DIMINISHING TO 10 TO 20 MPH OVERNIGHT. WIND ADVISORY CRITERIA
WINDS OF SUSTAINED AT 30 MPH OR GUSTS TO 45 MPH ARE NO LONGER
EXPECTED...THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

NEZ011-012-016-017-030-270115-
/O.EXP.KOAX.WI.Y.0019.000000T0000Z-111127T0000Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...NELIGH...
PIERCE...ALBION
609 PM CST SAT NOV 26 2011

...WIND ADVISORY HAS EXPIRED...

NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS EVENING BEFORE
DIMINISHING TO 10 TO 20 MPH OVERNIGHT. WIND ADVISORY CRITERIA
WINDS OF SUSTAINED AT 30 MPH OR GUSTS TO 45 MPH ARE NO LONGER
EXPECTED...THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 25, 2:50 PM CST, 44 minutes earlier.

Area forecast discussion, Nov 25, 2:50 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CST FRI NOV 25 2011

.SHORT TERM...TONIGHT THROUGH MONDAY.

WINDS AND TEMPERATURES WILL BE THE PRIMARY FORECAST CONCERNS IN
THE EARLY PART OF THE FORECAST.

SURFACE TROUGH STRETCHED ACROSS CENTRAL NEBRASKA AT 20Z WITH MILD
TEMPERATURES FOUND ACROSS THE REGION ON BOTH SIDES OF THE BOUNDARY.
SOME LIGHT RETURNS SHOWING ON RADAR BUT NOTHING REPORTED AT THE
SURFACE IN OBSERVATIONS. NORTHERN STREAM UPPER TROUGH JUST COMING
INTO THE NORTHERN ROCKIES AND WILL ACCELERATE A STRONG COLD FRONT
INTO THE AREA TONIGHT AS IT MOVES INTO THE PLAINS REGION AND
PHASES WITH A SOUTHERN STREAM WAVE ON SATURDAY. SCATTERED SHOWERS
ARE POSSIBLE AHEAD OF THE FRONT THIS EVENING AND LATE TONIGHT
MAINLY FROM SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA.

STRONG NORTHWEST WINDS ARE EXPECTED TO SWEEP ACROSS THE FORECAST
AREA LATE TONIGHT INTO SATURDAY MORNING WITH WIND GUSTS TO NEAR
50 MPH. WIND ADVISORY WILL BE ISSUED FOR THE ENTIRE AREA SATURDAY
STARTING LATE TONIGHT IN THE FAR NORTHWEST. COLD ADVECTION ON
SATURDAY WILL LIMIT MUCH WARMING BUT NOT A LOT OF COLD AIR
UPSTREAM AND SYSTEM MOVES THROUGH QUICKLY WITH UPPER RIDGING
MOVING IN ON SUNDAY SO COLDER AIR IS SHORT LIVED. SECOND LESS
INTENSE AND DRY COLD FRONT COMES THROUGH ON MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY.

COLD FRONT MOVING THROUGH THE AREA EARLY IN THE PERIOD WILL BRING
SOME COLDER TEMPERATURES ON TUESDAY...BUT MOISTURE IS MEAGER AND IT
SHOULD STILL BE A DRY FRONTAL PASSAGE. WITH HIGH PRESSURE AND
RELATIVELY POOR MIXING ON TUESDAY...HIGHS SHOULD ONLY BE IN THE
LOWER 40S. HIGH PRESSURE SHIFTS EAST ON WEDNESDAY WITH A BRIEF
RECOVERY WITH TEMPS IN THE UPPER 40S. MODELS BEGIN TO DIVERGE A BIT
BY THURSDAY WITH THE TIMING OF THE ARRIVAL OF THE NEXT FRONT. GFS
APPEARS TO FASTER THAN THE ECMWF...AND HPC APPEARS TO BE EVEN FASTER
STILL...RESULTING IN A LOWER THEN NORMAL FORECAST CONFIDENCE.
WITH COLDER AIR RUSHING IN...HIGHS WOULD PROBABLY ONLY REACH THE
LOWER 40S ON THURSDAY...AND THAT WOULD BE EARLY. ALSO UNSURE OF ANY
PRECIP POTENTIAL. BOTH THE GFS/ECMWF WOULD SUGGEST A SMALL CHANCE OF
SOME LIGHT SNOW...BUT AGAIN...HPC REMAINS DRY. EVEN IF THERE WOULD
BE SOME PRECIP ON THURSDAY...IT WOULD BE MINOR AS ITS A QUICK MOVING
SYSTEM...BUT BLENDED POPS ARE ONLY ABOUT 14 PERCENT SO WILL LEAVE IT
OUT FOR NOW. HIGH PRESSURE SHIFTS EAST OF THE AREA BY FRIDAY...BUT
NOT MUCH FOR TEMPERATURE RECOVERY AT ALL.

&&

.AVIATION...
18Z TAFS FOR KOFK...KOMA AND KLNK.

LINGERING MVFR CONDITIONS SHOULD DIMINISH SHORTLY AT KLNK AND KOMA
AS THE MOISTURE ASSOCIATED WITH IT SHIFTS EAST. ATTENTION THEN TURNS
TO APPROACHING COLD FRONT AND ASSOCIATED STRONG WINDS. LATEST
INFORMATION SUGGEST THE FRONT WILL REACH KOFK BY 26/03Z...KOMA BY
26/06Z AND KLNK BY 26/05Z. EXPECT WINDS TO STEADILY INCREASE POST
FRONTAL AND BY LATE MORNING GUST TO 40 KNOTS OUT OF THE NORTHWEST.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR NEZ015-018-
     031>034-042>045-050>053-065>068-078-088>093.

     WIND ADVISORY FROM 3 AM TO 6 PM CST SATURDAY FOR NEZ011-012-016-
     017-030.

IA...WIND ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR IAZ043-055-056-
     069-079-080-090-091.

&&

FOBERT/DEWALD/PEARSON
Hazardous weather outlook, Nov 25, 5:00 AM CST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
500 AM CST FRI NOV 25 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-260000-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
500 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG NORTHWEST WINDS ARE EXPECTED SATURDAY BEHIND A COLD FRONT.
WINDS SHOULD AVERAGE BETWEEN 20 AND 35 MPH...WITH GUSTS IN THE 40
TO 45 MPH RANGE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Wind Advisories in Nebraska, 2011Wind Advisories in Iowa, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.